General Solution of Linear Partial Differential Equations Modeling Homogeneous diffusion-convection-reaction Problems with Cauchy Initial Condition

Authors

  • Minoungou Youssouf University Ouaga 1 Pr Joseph Ki Zerbo
  • Bagayogo Moussa University Ouaga 1 Pr Joseph Ki Zerbo
  • Youssouf Pare University Ouaga 1 Pr Joseph Ki Zerbo https://orcid.org/0000-0002-2747-5431

DOI:

https://doi.org/10.29020/nybg.ejpam.v12i2.3411

Keywords:

SBA method, Adomian Decompositional Method(ADM), homogeneous Di¤usion-convection-reaction problem.

Keywords:

SBA method, Adomian Decompositional Method(ADM), homogeneous Di¤usion-convection-reaction problem.

Abstract

In this paper, we propose the general solution of di¤usion-convection-
reaction homogeneous problems with condition initial of Cauchy, using the
SBA numerical method. This method is based on the combination of the
Adomian Decompositional Method(ADM), the successive approximations
method and the Picard principle.

Author Biographies

Minoungou Youssouf, University Ouaga 1 Pr Joseph Ki Zerbo

Bagayogo Moussa, University Ouaga 1 Pr Joseph Ki Zerbo

Youssouf Pare, University Ouaga 1 Pr Joseph Ki Zerbo

Downloads

How to Cite

Youssouf, M., Moussa, B., & Pare, Y. (2019). General Solution of Linear Partial Differential Equations Modeling Homogeneous diffusion-convection-reaction Problems with Cauchy Initial Condition. European Journal of Pure and Applied Mathematics, 12(2), 519–532. https://doi.org/10.29020/nybg.ejpam.v12i2.3411